MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT
Model Number TYY-NNNNM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient developed pain and swelling and decreased range of motion.The surgeon performed an exploratory surgery and discovered a bone screw was loose in the right fossa component and found granulation tissue around the implant.Lab results show the patient has an infection.The surgeon plans to remove the devices.
 
Event or Problem Description
The surgeon replaced a loose bone screw in the right fossa component.
 
Event or Problem Description
The surgeon removed the patient's tmj devices due to infection.
 
Additional Manufacturer Narrative
The pathology tests confirmed that the patient had a propionibacterium acne infection, so the surgeon removed the devices and plans to replace them soon.

Brand Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Common Device Name
TEMPOROMANDIBULAR JOINT IMPLANT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key11729439
Report Number2031049-2021-00024
Device Sequence Number3437291
Product Code LZD
UDI-Device IdentifierB004TYYNNNNM0
UDI-Public+B004TYYNNNNM0/$$7W43938
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Model NumberTYY-NNNNM
Device Catalogue NumberTYY-NNNNM
Device Lot NumberW43938
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR